Alert archive / New Mexico / Flash Flood Warnings in 2022

Flash Flood Warning 64, NWS Albuquerque, NM

July 9, 2022Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 9, 2022, 5:16 PM MDT for Socorro County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2022, 5:16 PM MDT (23:16 UTC)
Expired
Jul 9, 2022, 9:15 PM MDT
In force
4 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Socorro County, NM

The radar

The Holloman AFB radar (KHDX), 154 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2022-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2022-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
4105 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

558 
WGUS55 KABQ 092316
FFWABQ
NMC053-100215-
/O.NEW.KABQ.FF.W.0064.220709T2316Z-220710T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
516 PM MDT Sat Jul 9 2022

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Bear Trap burn scar in...
  West Central Socorro County in central New Mexico...

* Until 815 PM MDT.

* At 516 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Bear Trap Burn Scar. Up to 0.5 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

Excessive rainfall over the burn scar will impact Big Pigeon Canyon, 
Little Pigeon Canyon, Whitewater Canyon, and West Red Canyon 
downstream to Alamosa Creek and State Road 52. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Bear Trap
           Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Bear Trap Burn Scar.

* Some locations that will experience flash flooding include...
  Dusty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Bear Trap Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters, climb to safety.

&&

LAT...LON 3387 10755 3391 10750 3388 10747 3385 10746
      3382 10744 3378 10744 3375 10745 3372 10747
      3370 10753 3360 10766 3364 10767 3366 10768
      3369 10768 3371 10767 3374 10765 3378 10762
      3383 10758

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

34
3 follow-up statements
624 
WGUS75 KABQ 100024
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
624 PM MDT Sat Jul 9 2022

NMC053-100215-
/O.CON.KABQ.FF.W.0064.000000T0000Z-220710T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro NM-
624 PM MDT Sat Jul 9 2022

...FLASH FLOOD WARNING FOR THE BEAR TRAP BURN SCAR REMAINS IN EFFECT 
UNTIL 815 PM MDT THIS EVENING FOR WEST CENTRAL SOCORRO COUNTY...

At 624 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain over the Bear Trap Burn Scar. Up to 2 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

Excessive rainfall over the burn scar will impact Big Pigeon Canyon, 
Little Pigeon Canyon, Whitewater Canyon, and West Red Canyon 
downstream to Alamosa Creek and State Road 52. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding in and around the Bear Trap Burn Scar.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of areas in and around
         the Bear Trap Burn Scar.

Some locations that will experience flash flooding include...
  Dusty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Bear Trap Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters, climb to safety.

&&

LAT...LON 3387 10755 3391 10750 3388 10747 3385 10746
      3382 10744 3378 10744 3375 10745 3372 10747
      3370 10753 3360 10766 3364 10767 3366 10768
      3369 10768 3371 10767 3374 10765 3378 10762
      3383 10758

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

34
737 
WGUS55 KABQ 100156
FFWABQ
NMC053-100315-
/O.EXT.KABQ.FF.W.0064.000000T0000Z-220710T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
756 PM MDT Sat Jul 9 2022

The National Weather Service in Albuquerque has extended the

* Flash Flood Warning for...
  The Bear Trap burn scar in...
  West Central Socorro County in central New Mexico...

* Until 915 PM MDT.

* At 756 PM MDT, Doppler radar indicated up to 2.5 inches of rain 
  has fallen over the Bear Trap burn scar. Though rainfall has 
  largely ended, runoff will continue this evening. Flash flooding 
  is ongoing or expected to begin shortly.

Excessive rainfall over the burn scar will impact Big Pigeon Canyon, 
Little Pigeon Canyon, Whitewater Canyon, and West Red Canyon 
downstream to Alamosa Creek and State Road 52. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Bear Trap
           Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Bear Trap Burn Scar.

* Some locations that will experience flash flooding include...
  Dusty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks, streams and ditches 
in the Bear Trap Burn Scar. Severe debris flows can also be 
anticipated across roads. Roads and driveways may be washed away in 
places. If you encounter flood waters, climb to safety.

&&

LAT...LON 3387 10755 3391 10750 3388 10747 3385 10746
      3382 10744 3378 10744 3375 10745 3372 10747
      3370 10753 3360 10766 3364 10767 3366 10768
      3369 10768 3371 10767 3374 10765 3378 10762
      3383 10758

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

34
028 
WGUS75 KABQ 100307 RRA
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
907 PM MDT Sat Jul 9 2022

NMC053-100317-
/O.EXP.KABQ.FF.W.0064.000000T0000Z-220710T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro NM-
907 PM MDT Sat Jul 9 2022

...FLASH FLOOD WARNING FOR THE BEAR TRAP BURN SCAR WILL EXPIRE AT 
915 PM MDT THIS EVENING FOR WEST CENTRAL SOCORRO COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
significant threat. Please continue to heed remaining road closures.

LAT...LON 3387 10755 3391 10750 3388 10747 3385 10746
      3382 10744 3378 10744 3375 10745 3372 10747
      3370 10753 3360 10766 3364 10767 3366 10768
      3369 10768 3371 10767 3374 10765 3378 10762
      3383 10758

$$

11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 4:34 PM MDT, 42 minutes earlier.

Area forecast discussion, Jul 9, 4:34 PM MDT, 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
434 PM MDT Sat Jul 9 2022

.UPDATE...
Quick update to increase PoPs through the RGV for the rest of this
afternoon and evening. Radar and satellite shows a crop of cells
building over the central highlands moving westward into the Middle
Rio Grande Valley. This should hold for the next couple of hours into
the early evening. Updated zone forecast is out.

24

&&

.PREV DISCUSSION...307 PM MDT Sat Jul 9 2022...
.SYNOPSIS...
Thunderstorm activity will continue to be on the rise each day
through early next week. Scattered storms have been firing up along
and west of the Central Mountain Chain early this afternoon and this
activity is expected to continue into the evening hours. The most
active days are still looking like Monday and Tuesday as more
monsoon and cold front moisture streams across New Mexico,
increasing the concern for locally heavy rainfall and flash flooding
both days. Then a slightly less active pattern is expected heading
into the latter part of the work week as the monsoon high gradually
settles back overhead the Four Corners.

&&

.DISCUSSION...
SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
The upper high continues to drift slowly east into southeast CO.
It will continue slightly east Sunday, to the CO/KS/OK borders. It
will stall there Sunday night while another high begins to develop
in northern AZ. With a general east to west/southeast to northwest
flow this weekend, shower and thunderstorm impacts will be mostly
from the east slopes of the central mountains to the AZ border. Some
of the storms will contain heavy rain, causing isolated flash
flooding, especially over recent burn scars. It will be rain free
and mild late tonight into late Sunday morning. Highs Sunday will be
very warm, a little higher than today, and mostly above normal.

LONG TERM...(MONDAY THROUGH SATURDAY)...
The long term will start off with a pretty active weather pattern
with an increasing chance of storms, especially Monday evening and
Tuesday. The main concern for both of those days is the potential for
locally heavy rainfall and flash flooding. Then mid to late week,
rain chances will decrease slightly as the monsoon high migrates back
over the Four Corners, but isolated showers and thunderstorms are
still expected each day and high temperatures will begin to ramp up
again.

An upper level trough will sweep across the Northern Plains and into
the Great Lakes region on Monday into Tuesday, helping to flatten
the monsoon high and then push it further westward across the
Southwest. Low to mid level moisture will be sufficient to support
more isolated to scattered storms across the area on Monday...but
most of the activity is expected during the evening hours. Models are
still indicating that a moist cold front associated with the upper
trough will move into the northern tier of New Mexico sometime Monday
evening and then move southward through the state overnight, further
enhancing the potential for storms. The moisture with that front
will linger into Tuesday, with the best chance of storms looking to
be during the late Monday evening hours into Tuesday as the front
moves southward across the state providing moisture and enhanced lift
across the area. The Weather Prediction Center (WPC) added a small
area of Slight Risk of excessive rainfall to the Sangre de Cristo
area to highlight the potential for flash flooding, especially in the
burn scar areas. While the focus of the concern may be in that
region, locally heavy rainfall and flash flooding will be a concern
for the majority of the state Monday afternoon through the overnight
hours. On Tuesday, another active day of storms is expected,
especially near the higher terrain. High temperatures will be
suppressed on Tuesday with residual cloud cover, which may help to
hinder some of the convective development.

As the upper trough digs into the Mississippi River Valley mid week,
the monsoon high will build over Arizona/Utah and then drift
eastward across the Four Corners on Wednesday. The overall trend will
be for the monsoon high to remain overhead the Four Corners or
slightly east through the rest of the work week. Still expect to see
isolated to scattered showers and storms each day, mostly near the
higher terrain. High temperatures will trend warmer once again to
bring slightly above normal temperatures to the area.

CHJ/99

&&

.FIRE WEATHER...
No critical fire weather concerns through the next week. The weather
will be dominated by lots of moisture with daily rounds of showers
and thunderstorms, mainly in the afternoons through early nights.
With the center of the upper high just to our northeast for most of
this weekend, steering flows will be basically east to west. This
means most of the storms will be from the east slopes of the central
mountains to the AZ border. A second high pressure area will develop
over northern AZ Sunday night and Monday. In between the highs will
be a narrow corridor of lower pressure and lowering 500 mb heights.
This will allow for an increase in coverage and probably intensity
of storms Monday. A back door cold front will impact east and
central areas Monday night and Tuesday with added moisture behind
it. Tuesday should be an exceptionally active day with widespread
storms and locally heavy rain with flash flooding, a big concern
for the recent burn scars. Wednesday through Friday will be active,
but probably a little less storm coverage each day as high pressure
tries to build back over NM. There will still be a threat of burn
scar flash flooding and debris flows.

CHJ

&&

.AVIATION...
18Z TAF CYCLE
VFR conditions prevail and are forecast to persist, except for
short-lived MVFR conditions in scattered convection this
afternoon/evening. Terminals most likely to be impacted are KGUP,
KSAF, KAEG and KABQ.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

In the hours before

Special weather statement, Jul 9, 3:23 PM MDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
323 PM MDT Sat Jul 9 2022

NMZ220-224-092200-
Lower Rio Grande Valley-South Central Highlands-
323 PM MDT Sat Jul 9 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL SOCORRO
COUNTY THROUGH 400 PM MDT...

At 323 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bingham, or 30 miles east of Socorro. This storm was nearly
stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bingham.

This includes Highway 380 between Mile Markers 20 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3404 10627 3386 10631 3385 10655 3412 10648
TIME...MOT...LOC 2123Z 101DEG 2KT 3397 10638

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

34
Special weather statement, Jul 9, 3:24 PM MDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
324 PM MDT Sat Jul 9 2022

NMZ215-228-092200-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
324 PM MDT Sat Jul 9 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN COLFAX
COUNTY THROUGH 400 PM MDT...

At 324 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Philmont Scout Ranch, or 24 miles west of
Springer. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cimarron, Philmont Scout Ranch and Rayado.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3628 10513 3646 10515 3651 10489 3624 10488
TIME...MOT...LOC 2124Z 275DEG 4KT 3637 10504

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

34
Special weather statement, Jul 9, 3:43 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
343 PM MDT Sat Jul 9 2022

NMZ220-224-092215-
Lower Rio Grande Valley-South Central Highlands-
343 PM MDT Sat Jul 9 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL SOCORRO
COUNTY THROUGH 415 PM MDT...

At 343 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Bingham, or 17 miles east of Socorro, moving
northwest at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Socorro, Laborcita and Luis Lopez.

This includes Interstate 25 between Mile Markers 142 and 145.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3411 10648 3388 10654 3395 10692 3424 10680
TIME...MOT...LOC 2143Z 113DEG 16KT 3402 10660

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

34
Special weather statement, Jul 9, 4:13 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
413 PM MDT Sat Jul 9 2022

NMZ220-224-241-092245-
San Agustin Plains and Adjacent Lowlands-Lower Rio Grande
Valley-South Central Highlands-
413 PM MDT Sat Jul 9 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL SOCORRO
COUNTY THROUGH 445 PM MDT...

At 413 PM MDT, Doppler radar was tracking a strong thunderstorm over
Socorro. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Socorro, Lemitar, Escondida, Chamizal, Laborcita and Luis Lopez.

This includes the following highways...
 Interstate 25 between Mile Markers 142 and 161.
 Highway 60 between Mile Markers 124 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3401 10710 3402 10709 3403 10709 3427 10697
      3409 10664 3391 10677
TIME...MOT...LOC 2213Z 109DEG 3KT 3405 10685

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

34
Special weather statement, Jul 9, 4:31 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
431 PM MDT Sat Jul 9 2022

NMZ208-220-241-092300-
San Agustin Plains and Adjacent Lowlands-Lower Rio Grande
Valley-Southwest Mountains-
431 PM MDT Sat Jul 9 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL SOCORRO
COUNTY THROUGH 500 PM MDT...

At 431 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Bosque Del Apache Refuge, or 14 miles southwest of
Socorro. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of central Socorro
County.

This includes Interstate 25 between Mile Markers 128 and 136.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3394 10689 3376 10692 3379 10723 3404 10714
TIME...MOT...LOC 2231Z 110DEG 2KT 3389 10705

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

34
Local storm report, Jul 9, 4:37 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 PM MDT SAT JUL 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             3 W CARNUEL             35.06N 106.51W
07/09/2022  E0.88 INCH       BERNALILLO         NM   PUBLIC

            NICKEL SIZE HAIL FELL IN SOUTHEAST ABQ,
            SHARED VIA TWITTER.

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:08 PM MDTAreal Flood AdvisoryABQHarding, Mora3 hr
Jul 8, 6:14 PM MDTSpecial Weather StatementABQMora31 min
Jul 8, 6:45 PM MDTSpecial Weather StatementABQMora30 min
Jul 8, 7:03 PM MDTSpecial Weather StatementABQSanta Fe27 min
Jul 8, 7:12 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel4 hr
Jul 8, 7:19 PM MDTSpecial Weather StatementABQQuay26 min
Jul 8, 7:27 PM MDTAreal Flood AdvisoryABQMora, San Miguel3 hr
Jul 8, 8:07 PM MDTSevere Thunderstorm WarningABQHarding, Union38 min
Jul 8, 8:33 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel4 hr
Jul 8, 9:01 PM MDTSpecial Weather StatementABQHarding44 min
Jul 9, 12:59 PM MDTSpecial Weather StatementABQSanta Fe31 min
Jul 9, 1:08 PM MDTFlash Flood Warning Considerable damage threatABQCatron3 hr
Jul 9, 1:14 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel3 hr
Jul 9, 1:41 PM MDTSpecial Weather StatementABQColfax34 min
Jul 9, 1:49 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval3 hr
Jul 9, 2:00 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel, Taos4 hr
Jul 9, 2:20 PM MDTSpecial Weather StatementABQ25 min
Jul 9, 2:25 PM MDTSpecial Weather StatementABQColfax35 min
Jul 9, 2:48 PM MDTAreal Flood AdvisoryABQLincoln117 min
Jul 9, 2:56 PM MDTSpecial Weather StatementABQTaos19 min
Jul 9, 2:59 PM MDTSpecial Weather StatementABQ31 min
Jul 9, 3:09 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Jul 9, 3:23 PM MDTSpecial Weather StatementABQSocorro37 min
Jul 9, 3:24 PM MDTSpecial Weather StatementABQColfax36 min
Jul 9, 3:36 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Jul 9, 3:43 PM MDTSpecial Weather StatementABQSocorro32 min
Jul 9, 4:13 PM MDTSpecial Weather StatementABQSocorro32 min
Jul 9, 4:18 PM MDTAreal Flood AdvisoryABQBernalillo117 min
Jul 9, 4:31 PM MDTSpecial Weather StatementABQSocorro29 min
Jul 9, 5:30 PM MDTAreal Flood AdvisoryABQTorrance2 hr
Jul 9, 5:50 PM MDTSpecial Weather StatementABQChaves25 min
Jul 9, 5:52 PM MDTSpecial Weather StatementABQ23 min
Jul 9, 5:53 PM MDTSpecial Weather StatementABQBernalillo37 min

Nearby

Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.